A Caltech Library Service

Possible non-Regge behavior of electroproduction structure functions

De Rújula, A. and Glashow, S. L. and Politzer, H. D. and Treiman, S. B. and Wilczek, F. and Zee, A. (1974) Possible non-Regge behavior of electroproduction structure functions. Physical Review D, 10 (5). pp. 1649-1652. ISSN 2470-0010. doi:10.1103/PhysRevD.10.1649.

See Usage Policy.


Use this Persistent URL to link to this item:


The large-ω behavior of deep-inelastic structure functions, e.g., F2(ω,q^2), is studied in the framework of asymptotically free field theories. On the basis of certain uniformity assumptions we predict an unbounded growth with ω: slower than any power of ω but faster than any power of logω.

Item Type:Article
Related URLs:
URLURL TypeDescription
Politzer, H. D.0000-0002-4983-6621
Additional Information:©1974 The American Physical Society Received 15 April 1974 We wish to thank C. Callan, S. Coleman, J. Fröhlich, H. Georgi, M. Goldberger, and L. Susskind for useful conversations. Work supported by the National Science Foundation under Grants Nos. GP 40397X and GP30738X, and by the U.S. Atomic Energy Commission under Contract No. AT(11-1)-3072. [A.Z. was an] Alfred P. Sloan Foundation Fellow.
Issue or Number:5
Record Number:CaltechAUTHORS:RUJprd74b
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:6924
Deposited By: Archive Administrator
Deposited On:02 Jan 2007
Last Modified:08 Nov 2021 20:38

Repository Staff Only: item control page